OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Sub-optimal control of fuzzy linear dynamical systems under granular differentiability concept
Mehran Mazandarani, Naser Pariz
ISA Transactions (2018) Vol. 76, pp. 1-17
Closed Access | Times Cited: 72

Showing 1-25 of 72 citing articles:

Optimal control of a fractional order model for granular SEIR epidemic with uncertainty
Nguyen Phuong Dong, Hoàng Việt Long, A. Khastan
Communications in Nonlinear Science and Numerical Simulation (2020) Vol. 88, pp. 105312-105312
Open Access | Times Cited: 69

A Review on Fuzzy Differential Equations
Mehran Mazandarani, Xiu Li
IEEE Access (2021) Vol. 9, pp. 62195-62211
Open Access | Times Cited: 54

Z-Differential Equations
Mehran Mazandarani, Yi Zhao
IEEE Transactions on Fuzzy Systems (2019) Vol. 28, Iss. 3, pp. 462-473
Closed Access | Times Cited: 45

Fuzzy delay differential equations under granular differentiability with applications
Nguyen Thi Kim Son, Hoàng Việt Long, Nguyen Phuong Dong
Computational and Applied Mathematics (2019) Vol. 38, Iss. 3
Open Access | Times Cited: 41

Linear quadratic regulator problem governed by granular neutrosophic fractional differential equations
Nguyen Thi Kim Son, Nguyen Phuong Dong, Hoàng Việt Long, et al.
ISA Transactions (2019) Vol. 97, pp. 296-316
Closed Access | Times Cited: 41

On the stability of fuzzy linear dynamical systems
Marzieh Najariyan, Yi Zhao
Journal of the Franklin Institute (2020) Vol. 357, Iss. 9, pp. 5502-5522
Closed Access | Times Cited: 32

Fuzzy linear singular differential equations under granular differentiability concept
Marzieh Najariyan, Naser Pariz, Ho Vu
Fuzzy Sets and Systems (2021) Vol. 429, pp. 169-187
Closed Access | Times Cited: 30

Fuzzy tracking control of fuzzy linear dynamical systems
Seyed Mohammad Mehdi Abbasi, Aliakbar Jalali
ISA Transactions (2019) Vol. 97, pp. 102-115
Closed Access | Times Cited: 31

Fractional Fuzzy Inference System: The New Generation of Fuzzy Inference Systems
Mehran Mazandarani, Xiu Li
IEEE Access (2020) Vol. 8, pp. 126066-126082
Open Access | Times Cited: 31

Granular fuzzy PID controller
Marzieh Najariyan, Yi Zhao
Expert Systems with Applications (2020) Vol. 167, pp. 114182-114182
Closed Access | Times Cited: 31

The solution of fuzzy variational problem and fuzzy optimal control problem under granular differentiability concept
Altyeb Mohammed Mustafa, Zengtai Gong, Mawia Osman
International Journal of Computer Mathematics (2020), pp. 1-26
Closed Access | Times Cited: 28

A survey on non-instantaneous impulsive fuzzy differential equations involving the generalized Caputo fractional derivative in the short memory case
Truong Vinh An, Nguyen Dinh Phu, Ngo Van Hoa
Fuzzy Sets and Systems (2021) Vol. 443, pp. 160-197
Closed Access | Times Cited: 23

Finite-time stability of Caputo fractional fuzzy differential equations with delay in granular sense
Feixiang Yan, Danfeng Luo
Communications in Nonlinear Science and Numerical Simulation (2024) Vol. 134, pp. 108022-108022
Closed Access | Times Cited: 3

Uncertain fractional differential equations on a time scale under Granular differentiability concept
Ho Vu, Ngo Van Hoa
Computational and Applied Mathematics (2019) Vol. 38, Iss. 3
Open Access | Times Cited: 29

Fuzzy Adaptive Fault-Tolerant Control of Unknown Nonlinear Systems With Time-Varying Structure
Jin‐Xi Zhang, Guang‐Hong Yang
IEEE Transactions on Fuzzy Systems (2019) Vol. 27, Iss. 10, pp. 1904-1916
Closed Access | Times Cited: 27

Towards granular calculus of single-valued neutrosophic functions under granular computing
Nguyen Thi Kim Son, Nguyen Phuong Dong, Lê Hoàng Sơn, et al.
Multimedia Tools and Applications (2019) Vol. 79, Iss. 23-24, pp. 16845-16881
Closed Access | Times Cited: 26

A fuzzy production inventory control model using granular differentiability approach
Debnarayan Khatua, K. Maity, Samarjit Kar
Soft Computing (2020) Vol. 25, Iss. 4, pp. 2687-2701
Closed Access | Times Cited: 24

A class of nonconvex fuzzy optimization problems under granular differentiability concept
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Mathematics and Computers in Simulation (2023) Vol. 211, pp. 430-444
Closed Access | Times Cited: 8

The stabilization of uncertain dynamic systems involving the generalized Riemann-Liouville fractional derivative via linear state feedback control
Truong Vinh An, Nguyen Dinh Phu, Ngo Van Hoa
Fuzzy Sets and Systems (2023) Vol. 472, pp. 108697-108697
Closed Access | Times Cited: 8

Consensus of Uncertain Linear Multi-agent Systems with Granular Fuzzy Dynamics
Razieh Abdollahipour, Khosro Khandani, Ali Akbar Jalali
International Journal of Fuzzy Systems (2022) Vol. 24, Iss. 4, pp. 1780-1792
Closed Access | Times Cited: 12

The stability of the controlled problem of fuzzy dynamic systems involving the random-order Caputo fractional derivative
Truong Vinh An, Ngo Van Hoa
Information Sciences (2022) Vol. 612, pp. 427-452
Closed Access | Times Cited: 12

Fuzzy Yang transform for second order fuzzy differential equations of integer and fractional order
Abd Ullah, Aman Ullah, Shabir Ahmad, et al.
Physica Scripta (2023) Vol. 98, Iss. 4, pp. 044003-044003
Closed Access | Times Cited: 7

Lyapunov stability of fuzzy dynamical systems based on fuzzy-number-valued function granular differentiability
Hong Yang, Yu Chen
Communications in Nonlinear Science and Numerical Simulation (2024) Vol. 133, pp. 107984-107984
Closed Access | Times Cited: 2

Asymptotical stabilization of fuzzy semilinear dynamic systems involving the generalized Caputo fractional derivative for $$q \in (1,2)$$
Truong Vinh An, Vasile Lupulescu, Ngo Van Hoa
Fractional Calculus and Applied Analysis (2024) Vol. 27, Iss. 3, pp. 1186-1214
Closed Access | Times Cited: 2

Fuzzy discrete fractional calculus and fuzzy fractional discrete equations
Ngo Van Hoa, Nguyen Dinh Phu
Fuzzy Sets and Systems (2024) Vol. 492, pp. 109073-109073
Closed Access | Times Cited: 2

Page 1 - Next Page

Scroll to top